News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Breast Cancer

Question: 23 yr old male, lump on right breast! Please help!


 ramzabrave - Wed Dec 26, 2007 3:36 pm

In the past month or so, I have noticed a growth under my right nipple. It is a hard object; feels like an infection. I tried to squeeze at it to see if anything would discharge but nothing happens. It's very sore and extremely painful when touched. There is no abnormal color changes to the area, but when I press down you can see it gets very white around the figure inside the nipple. I am scared and frustrated at the same time. I wanted to stick a syringe into it and suck out whatever it was, but my girlfriend advised me otherwise. I am on medication for my chronic intestinal problems (is still a mystery, not diagnosed) and am wondering if this could be a side effect.

MS-Contin 15MG IR, MS-Contin 100MG TR, Oxycontin 40MG TR, Oxycontin 20MG TR, Clonopin 5mg? I think, Docusate Sodium 100mg, Adovan 3mg, Prednizone (I don't take it because it hurts my stomach. And in the last month I was admitted to the ER where they were giving me another steroid and antibiotics regularly, not sure what they were. After I was released my medication wasn't filled on time so I took over 52 aspirin pills within a weekend. Sorry if I'm giving too much information, I just want to be thorough on the possibilities on what this could possibly be. Thank you in advance for your time and consideration.

- Andrew.
 Dr. Chan Lowe - Fri Dec 28, 2007 11:18 pm

User avatar Hi Ramzabrave,

It sounds like you may have a blocked gland in your breast tissue. Men do not have much but do have some breast tissue that can become infected. I would recommend you see your doctor to have this evaluated. You may need some antibiotics to help it clear up. I would recommend against poking it with a needle.

Also, I should add that caution should be used with your medications. You are taking a lot of narcotic medications so stopping them rapidly could cause withdrawal symptoms. Also, taking that many aspirin in a short time period could be quite dangerous and lead to toxicity.

Best wishes
 ramzabrave - Sat Dec 29, 2007 2:17 pm

Thank you very much Doctor Lowe.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here